Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Reply To: Starting Vyvanse

Reply To: Starting Vyvanse2013-12-15T23:58:30+00:00

The Forums Forums Medication Vyvanse Starting Vyvanse Reply To: Starting Vyvanse

#123399

blackdog
Member
Post count: 906

@seabassd

Thank you, that is very helpful. I’m surprised at the detail of your notes. I’m really bad at keeping notes about anything.

Your description of the dizzy feeling makes perfect sense. Sort of like spinning on the inside rather than the room spinning. But I often get that so I’m not sure how much it’s related to the medication.

I have felt like crying off and on too, though overall I feel happier than usual. I have been assuming it’s just my brain adjusting.

The psych who prescribed the Vyvanse told me they don’t like to use Ritalin anymore because it is too short acting. But I think I liked the way I felt with it better. But it’s hard to remember because it was 10 years ago and I wasn’t on it for very long.

Ability to sit for long periods of time is not something I need to have increased. I am not overly hyperactive so sitting is no problem. It’s more the getting up and getting going, and then keeping going, that I have a problem with.

I am usually very inconsistent with taking meds but I have been putting extra effort into it lately. I have consistently taken my Welbutrin for several months and I haven’t missed the Vyvanse yet. I don’t take them at the same time every day because mornings are still a challenge but I try to keep as close to the same time as possible.

today my focus seemed a little better.  got all the jobs I had set out to do done, though it took longer than I had expected. I am still very sleepy but I had more energy for a longer period of time today. The sleepy feeling didn’t hit until around 9:00 pm. And now I am having difficulty concentrating on anything, even typing this, so it’s time to go to bed.

 

REPORT ABUSE